On infinite groups acting on acyclic complexes of dimension two / On infinite groups acting on acyclic complexes of dimension two

Translated title of the contribution: On infinite groups acting on acyclic complexes of dimension two

W. Dicks, C. Casacuberta

Research output: Contribution to journalArticleResearch

Translated title of the contributionOn infinite groups acting on acyclic complexes of dimension two
Original languageMultiple languages
Pages (from-to)463-466
JournalPubl. Mat.
Volume0
Issue number36
DOIs
Publication statusPublished - 1 Jan 1992

Cite this